# SDR 96ZZZM663

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mech Rod
- Part number: 69678897
- Condition: Fractured
- Location: Nlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSY - ON LANDING, NOSE LANDING GEAR DOOR LIGHT ILLUMINATED.  FOUND NOSE GEAR DOOR MECHANISM 'A' ROD, MFG P/N 69-67889-7, FRACTURED.  REPLACED NOSE GEAR DOOR MECHANISM 'A' ROD AND RIGGED NOSE GEAR DOOR SYSTEM.  NOSE GEAR AND DOOR OPERATION CHECKED NORMAL.  (M)
